# SDR CALA9600911

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR CRACKS IN THE LT ELEVATOR LOWER SKIN BETWEEN STA 17.2 AND 37.  THE CRACKS RANGED IN LENGTH FROM 1.12 FT TO 6.  THE CRACKED SKIN WAS REMOVED AND A Z-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-20-1 AND 51-10-2.
